Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
wayne anderson
Unregistered

signs of lipodystrophy
      #762 - 03/30/00 04:19 PM

Signs of Lipodystrophy. I am 38 years old, very healthy, no OI's.
Started taking PI's Ritonavir/Sequinaver about two years ago. I
am now losing my body fat from my face, arms, legs and god forbid
my butt. It is not as severe as some I have seen unless of course
that's just a matter of time. I stopped taking my PI's starting
on Systeva/Hydrea/DDI and D4T. Does anyone have any secrets on
what to do? This whole scene is about to ruin my life. Thanks



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2482

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3